MathSciNet Relay Station
MathSciNet bibliographic data
MR1124986 (92e:35171) 35R30 (35B37 35K15 93C20)
Cannon, J. R.; Lin, Yan Ping; Wang, Shingmin Determination of a control parameter in a parabolic partial differential equation. J. Austral. Math. Soc. Ser. B 33 (1991), no. 2, 149–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement